# SDR SWIA2021072159663

- Difficulty date: May 22, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Bs 310 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 STGR 5L - AFT CORNER CLEAT SECURING INTERCOSTAL TO FRAME GOUGED TO BARE METAL SEVERAL PLACES      (C-CHECK RO 7/18/2021)    REMOVED AND INSTALLED NEW FABRICATED CLEAT AT FS310.00 STGR5L ON INTERCOSTAL AFT CORNER OF FRAME. REF. BOMBARDIER DWG # 601R31096  EO N0 D-5 SH 2 OF 2, AND CRJ 200 SRM'S 51-42-21, AND 51-42-06
